MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB212
Medical Device Problem Codes Self-Activation or Keying (1557); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: adrenalectomy lap event description: he was working normally, picking and sealing tissue.When activating the blade, it did not cut the tissue correctly and when repeatedly activating it to cut, the sealing alarm was activated by mistake.Patient status: correct.Intervention: device replacement.
 
Additional Manufacturer Narrative
The event unit is not anticipated to returned to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: adrenalectomy lap.Event description: he was working normally, picking and sealing tissue.When activating the blade, it did not cut the tissue correctly and when repeatedly activating it to cut, the sealing alarm was activated by mistake.Additional information received by applied medical rep via email on 27jun25: no pushing of the tissue instead of being cut.No audible or visual damage prior to the incident.It does not cut well from the beginning and gradually gets worse and worse.No resistance or difficulty when actuating the blade lever.Perirenal fat and adjacent tissues no particular vascular pathology.No cold cut.No attempt to cut over sutures, staple lines, or other objects.It didn't cut well in general in all parts.Sometimes 20%, sometimes 50%, sometimes 100% of the tissue was cut.It cut badly from the beginning of the surgery, but little by little it cut worse.Finished the surgery with another device as this one ended up not working properly.Very little improvement when the jaws were cleaned.Patient status: correct.Investigation: device replacement.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.This event was initially reported based on the description of the event.However, based on further examination of the event description, applied medical determined that this event is not reportable as it is unlikely to lead to death or serious deterioration in the state of health.

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22333018
Report Number2027111-2025-00605
Device Sequence Number21113654
Product Code GEI
UDI-Device Identifier00607915140793
UDI-Public(01)00607915140793
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB212
Device Catalogue Number101476821
Device Lot Number1544095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; GRASPER
Patient SexUnknown